ARV SIDE EFFECT
Mar 14, 2008
my friend is taking arv since 2006.nowdays his stomach is swelling as if there is gas inside. due to this he is not eating well. his weight is detoriating suffering from so many acne. i want to help him what should i do?
Response from Dr. Henry
Some HIV meds are linked to increased intra-abdominal fat while a range of HIV-linked and unlinked conditions can cause stomach/gas problems so the possible explanations are many. A good evaluation by his HIV specialist and/or a gastroenterologist can often help make a diagnosis and lead to a helpful intervention. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Should Healthcare Workers Be Required To Disclose Their Hiv Status?
- How Long To Test For Hiv Seroconversion After Sexual Exposure?
- Would You Have A High White Blood Cell Count With Hiv
- Do People With Hiv Get Frequent Colds?
- If You Have Unprotected Sex With Someone With Aids Will You Get Aids Or Hiv?
- Hiv Test At One Week
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.